# SDR DALA2024030402938

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 636
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB STA Y 636 AT PASSENGER CABIN. SUMMARY OF NRC 00640: CORROSION LEVEL 2. LH CUSP WEB STA Y 636 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 51-70-10-2R REPAIR 2 PAR 4. (LP #0227124)
